# SDR AALA20100516DFW02

- Difficulty date: May 15, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 41,274 hours, 5,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 36C IS MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 36C.  OPS CHECKED NORMAL.
